# SDR AALA202211141698

- Difficulty date: November 7, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 61,486 hours, 25,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8540U7
- Condition: Corroded
- Location: Bs 927-992 Rbl54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN CREASE BEAM INNER CHORD LOCATED FROM BS 927 TO BS 992.8 AT LBL 54. REPLACED CHORD PER SRM 51-40-02-0G.
